Dark Mark Under Arms

Question

hi there,

i have dark marks on my underarms and wondering how to get rid of that ugly thing.
please help.
thanks

Submitted by Litricia Govender on 16 May 2013

Answer

This is quite common in darker skin types if you wax or shave under your arms. The trauma to the skin causes the skin to become sensitised and then it hyperpigments as a means of protection. If this is the case with you, you may need to consider other form of depilation under the arm,such as laser hair removal. Quite a few of our patients use one of the serums we stock at Skin Renewal called "Brighter Concentrate", for the under arms and bikini area, but under stand that this is going to then be a lifetime product use, as it is not going to take away the trauma caused by waxing or shaving… it is only going to deal with the skin’s reaction by slowing down the pigmentation process.

Want to ask a question? Sign in here sign up now

More Questions

Question from Filizia Vanrensburg

Question

Hi Dr Maureen

I have a combination skin, dry around my eyes and cheeks. I have large open pores and and my skin is saggy and I have developed fine lines and dark circles around my eyes. Please advise.

View the answer

| Submitted by Filizia Vanrensburg on 12 May 2019

From Tamy Botha

Question

Can you recommend a sunscreen for sensitive skin?

View the answer

| Submitted by Tamy Botha on 1 May 2019

From Madry Jantjies

Question

Im 32 and can’t stop breaking out… I know im not suppose to pop or scratch scabs but i can’t help it. Clinique anti blemish use to work wonders but it’s so worse now. At the moment im on a tablet and cream and face wash bt still no luck after a month.. 😭

View the answer

| Submitted by Madry Jantjies on 9 April 2019

Question from Obakeng Molobi

Question

Hi Dr. Maureen

I am a 31 year old female. I have dark circles around my eyes and eye bags. Are there any products that you can recommend i use or any tips that i can use to minimize these issues?

View the answer

| Submitted by Obakeng Molobi on 3 April 2019

From Charmaine Thabang Kekana

Question

Good day Dr. I developed dark marks around my mouth in December and tried using everything but they wouldn’t go away,I then went to the pharmacy where the gentleman there mixed persivate with aqueous cream and told me to use it,I used it and they went away however I’m worried about the effect it will have on my skin,I haven’t stopped using it. Is it going to damage my skin and have negative consequences later in life?

View the answer

| Submitted by Charmaine Thabang Kekana on 12 March 2019

BeautySouthAfrica - your pre-shop stop for all things beauty

Beautysouthafrica.com is South Africa’s most comprehensive online beauty magazine and your pre-shop stop for product information and reviews. From the latest international make-up trends to the hottest new products on the market, we offer insights into the glamorous world of beauty. Join like-minded beauty fanatics in our loyalty program and earn points, trial beauty products and share your experiences.

Become a beauty addict!

Get great deals and climb the ladder to a Gold Star!

×

Sign In

×